# SDR UPS00434406

- Difficulty date: November 7, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WINDOW BELT AT BS 540 - 560 LT SIDE STRINGER 20 BLENDED AND FOUND OUT SIDE LIMITS.  STRINGER REPAIRED IAW QUERY NOTE 40/2000 AND 33/00 STRINGER REPAIRED AND EXTERNAL DOUBLER FITTED TO WINDOW BELT.
